# SDR ASOA201702041134

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK BS 374 - 485 CORRODED.  REMOVED  AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A03,   EC/TC REO 670-53-00-343, REO 670-53-00-343 REV. M, AND AMM 53-00-49-801 A03.
